Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 65921, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/65921

Intuitionistic fuzzy Hv-ideals

1Department of Mathematics, Yazd University, P.O. Box 89195-741, Yazd, Iran
2Institute of Mathematics and Computer Science, Wroclaw University of Technology, Ul. Wybrzeze Wyspiańskiego 27, Wroclaw 50-370, Poland

Received 2 November 2005; Revised 5 March 2006; Accepted 4 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. T. Atanassov, “New operations defined over the intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 61, no. 2, pp. 137–142, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. Corsini and V. Leoreanu, Applications of Hyperstructure Theory, vol. 5 of Advances in Mathematics (Dordrecht), Kluwer Academic, Dordrecht, 2003. View at Zentralblatt MATH · View at MathSciNet
  4. M. R. Darafsheh and B. Davvaz, “Hv-ring of fractions,” Italian Journal of Pure and Applied Mathematics, no. 5, pp. 25–34, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Davvaz, “On Hv-rings and fuzzy Hv-ideals,” Journal of Fuzzy Mathematics, vol. 6, no. 1, pp. 33–42, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Davvaz, “Fuzzy Hv-groups,” Fuzzy Sets and Systems, vol. 101, no. 1, pp. 191–195, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Davvaz, “A study on the structure of Hv-near ring modules,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 5, pp. 693–700, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Dramalidis, “Dual Hv-rings,” Rivista di Matematica Pura ed Applicata, no. 17, pp. 55–62, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. H. Kim, W. A. Dudek, and Y. B. Jun, “On intuitionistic fuzzy subquasigroups of quasigroups,” Quasigroups and Related Systems, vol. 7, pp. 15–28, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. H. Kim and Y. B. Jun, “Intuitionistic fuzzy ideals of semigroups,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 4, pp. 443–449, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. Marty, “Sur une généralisation de la notion de groupe,” in 8th Congress Math. Scandinaves, pp. 45–49, Stockholm, 1934. View at Zentralblatt MATH
  12. A. Rosenfeld, “Fuzzy groups,” Journal of Mathematical Analysis and Applications, vol. 35, no. 3, pp. 512–517, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Spartalis, “On the number of Hv-rings with P-hyperoperations,” Discrete Mathematics, vol. 155, no. 1–3, pp. 225–231, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Spartalis, “Quotients of P-Hv-rings,” in New Frontiers in Hyperstructures (Molise, 1995), Ser. New Front. Adv. Math. Ist. Ric. Base, pp. 167–176, Hadronic Press, Florida, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. T. Vougiouklis, “The fundamental relation in hyperrings. The general hyperfield,” in Algebraic Hyperstructures and Applications (Xánthi, 1990), pp. 203–211, World Scientific, New Jersey, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. Vougiouklis, Hyperstructures and Their Representations, Hadronic Press Monographs in Mathematics, Hadronic Press, Florida, 1994. View at Zentralblatt MATH · View at MathSciNet
  17. T. Vougiouklis, “Convolutions on WASS hyperstructures,” Discrete Mathematics, vol. 174, no. 1–3, pp. 347–355, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. T. Vougiouklis, “On Hv-rings and Hv-representations,” Discrete Mathematics, vol. 208-209, pp. 615–620, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet